Alert archive / Virginia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 73, NWS Blacksburg, VA

May 26, 2006Pittsylvania County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at May 26, 2006, 5:06 PM EDT for Pittsylvania County, Virginia. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2006, 5:06 PM EDT (21:06 UTC)
Expired
May 26, 2006, 6:00 PM EDT
In force
54 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 76 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:15 PM EDTTORNADO4 Sw Climax, VAA BRIEF F0 TORNADO TOUCHED DOWN 4 MILES SOUTHEAST OF MUSEVILLE OFF TOMAHAWK MILL ROAD. THE TORNADO PATH WAS ESTIMATED TO BE 100 YARDS LONG AND 25 YARD WIDE.
May 26, 5:25 PM EDTTSTM WND DMGClimax, VANUMEROUS TREES DOWN
May 26, 5:25 PM EDTHAIL 0.75Chatham, VAALSO 4 INCH TREE LIMBS DOWN.
May 26, 5:37 PM EDTTSTM WND DMG4 Sw Climax, VAHOMES DAMAGED AND NUMEROUS TREES DOWN ON HIGHWAY 750 NORTH OF HIGHWAY 57.
May 26, 5:37 PM EDTTSTM WND DMG5 W Chatham, VATREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 3:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 262106
SVRRNK
VAC143-262200-
/O.NEW.KRNK.SV.W.0073.060526T2106Z-060526T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
506 PM EDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 600 PM EDT

* AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES WEST OF AJAX...OR ABOUT NEAR PENHOOK...
  AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AJAX...
  CLIMAX...
  GRETNA...
  CHALK LEVEL...
  MT AIRY...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

VERY LARGE HAIL IS POSSIBLE WITH THIS SEVERE THUNDERSTORM. IF YOU ARE
IN THE PATH OF THE STORM...PUT YOUR CAR IN A GARAGE AND MOVE TO A
SUBSTANTIAL SHELTER.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3701 7961 3683 7964 3674 7918 3700 7912

$$

DS
3 follow-up statements
000 
WWUS51 KRNK 262116
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
516 PM EDT FRI MAY 26 2006

VAC143-262200-
/O.CON.KRNK.SV.W.0073.000000T0000Z-060526T2200Z/
PITTSYLVANIA VA-
516 PM EDT FRI MAY 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHERN PITTSYLVANIA COUNTY...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR AJAX...OR ABOUT 6 MILES SOUTHEAST
OF PENHOOK...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLIMAX...GRETNA...CHATHAM...CHALK LEVEL...JAVA AND MT AIRY

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR NORTHWESTERN NORTH CAROLINA AND SOUTHWESTERN
VIRGINIA.

LAT...LON 3697 7960 3685 7963 3675 7917 3697 7913

$$

DS
000 
WWUS51 KRNK 262142
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
541 PM EDT FRI MAY 26 2006

VAC143-262200-
/O.CON.KRNK.SV.W.0073.000000T0000Z-060526T2200Z/
PITTSYLVANIA VA-
541 PM EDT FRI MAY 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHERN PITTSYLVANIA COUNTY...

AT 537 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR CHATHAM...MOVING SOUTHEAST AT 30
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHALK
LEVEL...MT AIRY AND JAVA

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

DAMAGING WINDS WERE REPORTED IN CLIMAX AND JUST WEST OF CHATHAM WITH 
THIS STORM.  THESE WINDS FELLED NUMEROUS TREES. HAIL WAS ALSO 
REPORTED IN CLIMAX...BUT THE SIZE WAS NOT KNOWN BUT INDICATIONS FROM 
RADAR SUGGEST IT WAS PROBABLY LARGE. THIS IS A DANGEROUS 
STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR NORTHWESTERN NORTH CAROLINA AND SOUTHWESTERN
VIRGINIA.

LAT...LON 3692 7956 3684 7960 3670 7919 3697 7913
      3698 7930 3687 7941

$$

DS
000 
WWUS51 KRNK 262202
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
558 PM EDT FRI MAY 26 2006

VAC143-262208-
/O.EXP.KRNK.SV.W.0073.000000T0000Z-060526T2200Z/
PITTSYLVANIA VA-
558 PM EDT FRI MAY 26 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PITTSYLVANIA COUNTY
EXPIRES AT 600 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. STORMS WILL STILL 
EXIST IN NORTHERN PITTSYLVANIA COUNTY FOR AT LEAST ANOTHER 30 
MINUTES. AT THIS TIME...LOCALLY HEAVY RAIN...AND HAIL UP TO ONE HALF 
INCH IN DIAMETER ARE STILL POSSIBLE. THE AREA WILL CONTINUE TO BE 
MONITORED FOR POSSIBLE REINTENSIFICATION.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR NORTHWESTERN NORTH CAROLINA AND SOUTHWESTERN
VIRGINIA.

LAT...LON 3692 7956 3684 7960 3670 7919 3697 7913
      3698 7930 3687 7941

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:57 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 26, 2:57 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
257 PM EDT FRI MAY 26 2006

.SHORT TERM /TONIGHT/...

SCATTERED CONVECTION FIRING UNDER UPR TROF AND AHEAD OF SFC FRONT
IN OH AND WV...AS WELL AS MORE ISOLD IN HEART OF
APPALACHIANS...AND ALSO WELL TO THE EAST IN LEE SFC TROF.
CONVECTION NEAR BLUE RIDGE EXPECTED TO MOVE EAST OF THE AREA BY
EVENING...THESE CELLS ARE MVG QUICKLY ALONG AT 30 MPH OR
MORE...WHILE MORE WIDESPREAD CONVECTION TO THE WEST WILL MOVE IN
LATER THIS AFTERNOON AND LINGER INTO THE EARLY EVENING HOURS...BUT
SINCE IT IS LARGELY DIURNALLY DRIVEN...AND WESTERLY FLOW UNDER
TROF WILL MAKE IT HARD TO GET EAST OF BLUE RDG...SO HAVE DECREASED
POPS QUICKLY IN THE EAST AFTER 01Z...AND LEAVING CHC UP IN WEST
UNTIL AFTER MIDNIGHT...TOOK OUT THUNDER AFTER MIDNIGHT AS WELL AS
SUBSIDENCE MOVES IN AT MID LEVELS. THINKING NW WINDS WILL STAY UP
ENOUGH OVERNIGHT TO PREVENT ANY FOG...BUT SOME PROTECTED
VALLEYS...SUCH AS GREENBRIER..COULD SEE LIGHT PATCHY FOG TOWARD
DAWN OF SKIES CLEAR SOME.

&&

.LONG TERM /SATURDAY THROUGH FRIDAY/...
REMOVED PCPN EARLY SATURDAY AS LOW LEVEL THETA-E RIDGE IS PUSHED
TO THE SOUTH AND MID LEVEL TROF AXIS IS EAST OF THE FORECAST AREA
BY 12Z. OTHERWISE...WITH DOWNSLOPING FLOW AND 1000-850MB
THICKENESS RIDGE OVER THE REGION...EXPECT TEMPS TO BE CLOSER TO
WARMER MAV NUMBERS FOR HIGHS.  DRY WEATHER SHOULD PERSIST THROUGH
THE WEEKEND...HOWEVER THE NAM ADVECTS LOW LEVEL THETA-E AXIS
INTO NORTHWEST NC BY LATE SUNDAY...HOWEVER WITH DEWPOINTS EXPECTED
TO BE IN THE UPPER 50S/LOWER 60S WILL KEEP FORECAST DRY.

FOR THE MONDAY THROUGH FRIDAY PERIOD...LEANED TOWARD THE MORE AMPLIFIED
ECMWF SOLUTION. WITH LARGE RIDGE IN PLACE DURING THE EARLY
PORTION OF THIS PERIOD...EXPECT DRY CONDITIONS WITH ABOVE NORMAL
TEMPERATURES. BIGGEST CHALLENGE WAS WHEN TO BEGIN CHANCE OF
PRECIPITATION. WEAKENING SHORTWAVE MOVING ACROSS THE WESTERN GREAT
LAKES LATE WEDNESDAY INTO THURSDAY WILL BREAK DOWN THE RIDGE AND
THUS ALLOW WIDELY SCATTERED PCPN TO DEVELOP ACROSS THE MOUNTAINS
LATE WED WITH A BETTER CHANCE THURSDAY AND FRIDAY WITH THE
APPROACH OF A SURFACE FRONTAL BOUNDARY.

&&

.AVIATION...
SCATTERED CONVECTION EXPECTED TO BREAK OUT REMAINDER OF AFTERNOON IN
ADVANCE OF SFC TROUGH. GUSTY WSW WINDS AS WELL.  SOME STORMS COULD
BE STRONG TO SEVERE...BUT THESE CONDITIONS WILL MOST LIKELY MISS TAF
SITES...SO HAVE NOT INCLUDED ANY TSTM GUSTS IN TAFS. HAIL MAY BE
BIGGEST THREAT IN WEST ANYWAY.  STORMS IN EAST MAY EVEN FORM TO THE
EAST OF LYH AND DAN...AND IF THAT TURNS OUT TO BE THE CASE...WILL
AMEND TO DOWNPLAY THREAT.  SOME IFR CONDITIONS POSSIBLE
OVERNIGHT...MAINLY AT BLF AS LOW LEVEL MSTR AND UPSLOPE FLOWWILL
KEEP CIGS QUITE LOW...MAYBE EVEN A FEW LINGERING SHWRS OR ISOLD
THUNDERSTORMS STILL POSSIBLE UNTIL MIDNIGHT OR SO IN THE WEST.
VFR ELSEWHERE OVERNIGHT AND INTO SATURDAY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&

02/03/02
Hazardous weather outlook, May 26, 2:32 PM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
232 PM EDT FRI MAY 26 2006

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-WVZ
042>045-270900-
ASHE-ALLEGHANY-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-
GRAYSON-CARROLL-FLOYD-CRAIG-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
232 PM EDT FRI MAY 26 2006

CORRECTED FOR MENTION OF SPOTTER ACTICATION REQUEST.

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...
SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL
VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
ACROSS MOST OF THE BLACKSBURG COUNTY WARNING AREA. A STRONG UPPER
LEVEL SYSTEM APPROACHING FROM THE WEST ALONG WILL HELP DESTABILIZE
THE ATMOSPHERE...AS WILL WARM AFTERNOON TEMPERATURES DESPITE QUITE
A BIT OF MORNING CLOUD COVER. BY MIDDAY SCATTERED THUNDERSTORMS
ARE EXPECTED TO FORM IN WEST VIRGINIA AND EASTERN KENTUCKY AHEAD
OF A COLD FRONT...AND WILL MOVE INTO FAR SOUTHEAST WEST VIRGINIA
AND WESTERN VIRGINIA LATER IN THE AFTERNOON. AT THE SAME
TIME...ADDITIONAL SCATTERED THUNDERSTORMS SHOULD FORM IN THE
PIEDMONT AREAS BUT THEN MOVE EAST OF THE AREA BY LATE AFTERNOON.
ISOLATED SEVERE WEATHER IS POSSIBLE IN BOTH THESE AREAS...WITH
HAIL REACHING PENNY SIZE OR LARGER ALONG WITH DAMAGING STRAIGHT-LINE
WINDS. ALONG AND IMMEDIATELY TO THE WEST OF THE BLUE RIDGE...THE
SEVERE WEATHER THREAT IS VERY MINIMAL...HOWEVER SCATTERED
THUNDERSTORMS ARE STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THIS AFTERNOON.

SK

In the hours before

Special weather statement, May 26, 2:40 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
240 PM EDT FRI MAY 26 2006

VAZ013-014-261945-
MONTGOMERY VA-PULASKI VA-
240 PM EDT FRI MAY 26 2006

...HEAVY RAIN EXPECTED IN RADFORD AND CHRISTIANSBURG...

A SERIES OF BRIEF HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS
WILL PROGRESS FROM JUST WEST OF RADFORD EAST THROUGH RADFORD THEN
THROUGH THE CHRISTIANSBURG AREA IN A VARY NARROW LINE.

EXPECT RAINFALL AMOUNTS UP TO ONE HALF OF AN INCH DURING THE NEXT 30
TO 60 MINUTES. THIS AMOUNT OF RAIN IN A SHORT PERIOD OF TIME MAY
PRODUCE LOCAL PONDING OF WATER IN LOW LYING AREAS.

MOTORISTS ARE URGED TO AVOID DRIVING THROUGH ANY HIGH WATER.

DS
Local storm report, May 26, 4:06 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
406 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             3 NW BROOKS CROSSROADS  36.15N 80.82W
05/26/2006  E0.75 INCH       YADKIN             NC   PUBLIC

            PUBLIC REPORTED HAIL AT LEAST THE SIZE OF PENNIES FALLING
            ON INTERSTATE 77 BETWEEN MILE MARKERS 73 AND 79.

&&

HYSELL
Local storm report, May 26, 4:50 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
450 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             RINGGOLD                36.60N 79.30W
05/26/2006  E0.75 INCH       PITTSYLVANIA       VA   POST OFFICE

&&

HYSEL

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 4:24 PM EDTSevere Thunderstorm WarningRNKPittsylvania, City of Danville40 min
May 26, 4:58 PM EDTSevere Thunderstorm WarningRNKHalifax62 min
May 26, 4:59 PM EDTSevere Thunderstorm WarningRNKFranklin15 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.